# SDR AALA201602229014

- Difficulty date: February 18, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 93,424 hours, 30,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.   DOOR L1 FWD SLIDE, ARMED INDICATION PROXIMITY SENSOR S10214 LOOSE.  REPLACED L1 DOOR GIRT BAR PROXIMITY SENSOR IAW TR25-017AW.  SYS OPERATIONAL CHECKED GOOD.
